Ir directamente a la información del producto
1 de 9

Vicks

Vicks DayQuil and NyQuil Severe Cough, Cold, & Flu Relief LiquiCaps Convenience Pack (72 ct.)

Vicks DayQuil and NyQuil Severe Cough, Cold, & Flu Relief LiquiCaps Convenience Pack (72 ct.)

Precio habitual $41.90 USD
Precio habitual $51.99 USD Precio de oferta $41.90 USD
Oferta Agotado

What's In Them?

Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief LiquiCaps Convenience Pack contains 72 liquid capsules, each of which contains 325 mg. of acetaminophen to relieve pain and reduce fever, 10 mg of dextromethorphan HBr to suppress coughing, and 5 mg of phenylephrine as a nasal decongestant. The added ingredients to each of these formulas are what set NyQuil SEVERE and DayQuil SEVERE products apart from the original DayQuil and NyQuil products. Vicks DayQuil LiquiCaps also contain an expectorant to help you clear your congestion while you're awake, and Vicks NyQuil contains an antihistamine to reduce inflammation and agitation for a restful night's sleep.

What's the Proper Dose?

Using the Vicks DayQuil and NyQuil Severe Cough, Cold & Flu Relief LiquiCaps Convenience Pack is easier than ever with the small design for easy swallowing. Both formulas are designed to be taken two capsules at a time with water every four hours, not to exceed eight in a 24 hour span. Children between the ages of four and 12 should only take these products under the recommendation of a doctor, while this product is not permitted for use by children under the age of four.

About Using DayQuil and NyQuil:

These products do contain acetaminophen, which can cause severe liver damage if you take more than the directed dose in 24 hours, if you use this with other drugs containing acetaminophen, or if you have three or more alcoholic drinks a day while taking these cold and flu relief drugs. Do not use if you're taking another drug containing acetaminophen or within two weeks of taking MAOI drugs. If you have a sore throat that is severe, persists for more than two days or is accompanied by fever, rash, headache, nausea or vomiting, consult your doctor immediately.

 

  • 72 ct.
  • 48 Vicks DayQuil LiquiCaps and 24 Vicks NyQuil LiquiCaps
  • 325 mg. of acetaminophen (pain reliever/fever reducer)
  • DayQuil - 10 mg. of dextromethorphan HBr (cough suppressant), 5 mg. of phenylephrine (nasal decongestant), and 200 mg. of guaifenesin (expectorant)
  • NyQuil - 10 mg. of dextromethorphan HBr (cough suppressant), 6.255 mg. of doxylamine succinate (antihistamine), and 5 mg. of phenylephrine (nasal decongestant)
  • Ages 12 and older: take 2 liquicaps with water every 4 hours
  • Ages 4-12: consult your doctor
  • Ages younger than 4: do not use
  • Do not exceed 8 liquicaps in 24 hours
  • Use as directed

Shipping & Returns

Shipping is not included

Ver todos los detalles

    Customer Reviews

    Be the first to write a review
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)